Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 6, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Mar 2, 2007, 5:31 AM EST for Nash County, North Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2007, 5:31 AM EST (10:31 UTC)
- Expired
- Mar 2, 2007, 6:00 AM EST
- In force
- 29 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 55 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 12:28 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 10.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 021031
SVRRAH
NCC127-021100-
/O.NEW.KRAH.SV.W.0006.070302T1031Z-070302T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
531 AM EST FRI MAR 2 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NASH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 600 AM EST
* AT 529 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM ALONG A LINE EXTENDING FROM AVENTON TO
MIDDLESEX...OR ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
NASHVILLE TO 7 MILES EAST OF LINWOOD...MOVING EAST AT 30 MPH. WINDS
IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
DORTCHES...
BATTLEBORO...
SHARPSBURG...
DAMAGING WINDS OF 58 MPH AND GREATER ARE EXPECTED FROM THIS STORM.
THESE WINDS CAN BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3576 7824 3580 7824 3617 7799 3617 7792
3615 7792 3614 7789 3613 7771 3585 7783
3584 7784 3584 7789 3572 7820
$$
JFB2 follow-up statements
000
WWUS52 KRAH 021051
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
551 AM EST FRI MAR 2 2007
NCC127-021100-
/O.CON.KRAH.SV.W.0006.000000T0000Z-070302T1100Z/
NASH NC-
551 AM EST FRI MAR 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EST
FOR EASTERN NASH COUNTY...
AT 550 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BATTLEBORO TO SHARPSBURG...OR ALONG A
LINE EXTENDING FROM 13 MILES NORTH OF ROCKY MOUNT TO 6 MILES
SOUTHWEST OF ROCKY MOUNT...MOVING EAST AT 35 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3584 7789 3585 7796 3614 7787 3613 7779
3613 7771 3585 7783 3584 7784
$$
JFB000
WWUS52 KRAH 021100
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
600 AM EST FRI MAR 2 2007
NCC127-021110-
/O.EXP.KRAH.SV.W.0006.000000T0000Z-070302T1100Z/
NASH NC-
600 AM EST FRI MAR 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NASH COUNTY EXPIRES AT
600 AM EST...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF NASH COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3584 7789 3585 7796 3614 7787 3613 7779
3613 7771 3585 7783 3584 7784
$$
JFBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:55 AM EST, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 2, 2:55 AM EST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 255 AM EST FRI MAR 2 2007 .SHORT TERM /TODAY THROUGH TONIGHT/... A TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE CWA UNTIL 8 AM. FAVORABLE FACTORS FOR SEVERE CONTINUE TO STEADILY INCREASE OVER THE SOUTHWEST HALF OF THE CWA WHERE THE SURGE OF WARMER AIR AND DEWPOINTS WELL INTO THE 60S HAVE ALLOWED MUCAPE VALUES TO APPROACH OR EXCEED 500 J/KG. NOW THAT THE ATMOSPHERIC DESTABILIZATION HAS BEGUN... THE PRIMARY MITIGATING FACTOR FOR SEVERE AND/OR TORNADIC STORMS IS ERODING. INCREDIBLE 0-1 KM STORM RELATIVE HELICITY IS CURRENTLY OVER 1000 M2/S2 WITH LCL HEIGHTS WELL BELOW THE CRITICAL 1 KM THRESHOLD... THE MORE INTENSE STORMS ACROSS THE SOUTHERN CWA SHOULD HAVE LITTLE TROUBLE BECOMING TORNADIC IN THE NEXT FEW HOURS... PARTICULARLY IF ANY OF THEM ENCOUNTER ANY SOURCE OF LOW LEVEL VORTICITY SUCH AS A WEAK CONVERGENCE BOUNDARY. HOWEVER... THE INSTABILITY MAY REMAIN A LIMITING FACTOR ACROSS THE FAR NORTHERN CWA. SHORT TERM FORECAST NEEDS ONLY MINOR TIMING ADJUSTMENTS. EXPECT POPS TO DROP DRAMATICALLY WEST TO EAST BETWEEN NOW AND 7 AM AS THE COLD FRONT SWEEPS EAST. THE TORNADO WATCH WILL LIKELY BE CANCELLED AT LEAST A FEW HOURS EARLY IN THE FAR WESTERN CWA BASED ON THE EXPECTED TIMING OF THE FRONT. WINDS WILL REMAIN STRONG AND GUSTY THROUGH THE MORNING BUT SHOULD DIMINISH SOMEWHAT BY AFTERNOON AS THEY SHIFT TO THE WSW. CURRENT VERY WARM TEMPERATURES SHOULD DROP BEHIND THE FRONT THEN RECOVER BACK TO NEAR OR A CATEGORY ABOVE CURRENT NUMBERS. HIGHS AROUND 60 TO 68 STILL LOOKS REASONABLE. WINDS WILL DIMINISH BY THIS EVENING AND EXPECT JUST HIGH CLOUDS AT MOST OVERNIGHT. WILL HAVE LOWS OF 36-44 WITH MINIMAL COLD AIR ADVECTION. -GIH && .LONG TERM /SATURDAY THROUGH THURSDAY/... SATURDAY THROUGH SUNDAY: LATEST MODEL OUTPUT AGREES WELL WITH THE CURRENT DRY FORECAST THROUGH THE PERIOD. THE STRONG SUBTROPICAL JET CORE FROM THE NORTHERN GULF STATES THROUGH NC SHOULD KEEP CONSIDERABLE HIGH CLOUDINESS INTO SATURDAY NIGHT... BEFORE THE JET DROPS TO THE SOUTHEAST SATURDAY NIGHT WITH THE PASSAGE OF THE POSITIVELY TILTED MID LEVEL TROUGH AXIS AND SURFACE TROUGH. LOW LEVEL THICKNESSES ARE JUST A BIT ABOVE NORMAL SATURDAY... BUT FORECAST SOUNDINGS FOR THE AFTERNOON SHOW FAIRLY STEEP LAPSE RATES FROM THE SURFACE UP THROUGH 700 MB. HAVE RAISED SATURDAY HIGHS SLIGHTLY TO 61-69... CLOSER TO THE OLD GFS ENSEMBLE OUTPUT. THE BRISK SOUTHWEST WIND EXPECTED... ALONG WITH LOW DEWPOINTS... COULD CREATE BORDERLINE ADVERSE FIRE WEATHER CONDITIONS... HOWEVER THE FINE FUELS SHOULD BE SUFFICIENTLY MOIST AFTER THIS MORNINGS RAINFALL TO LIMIT THE DANGER. THE COLD AIR ADVECTION BEGINS IN EARNEST AFTER DRY COLD FRONTAL PASSAGE SATURDAY NIGHT AND WILL HAVE LOWS FROM 31 NORTHWEST TO 43 SOUTHEAST. THE GFS CONTINUES TO SHOW LOW LEVEL THICKNESSES SUNDAY OVER 30 M BELOW NORMAL WITH THE NAM ABOUT 20 M BELOW NORMAL... WHICH EQUATES TO HIGHS AROUND 50-55 ACROSS THE CWA... IN LINE WITH THE LATEST MOS GUIDANCE. DESPITE THE DEPARTURE OF THE HIGH CLOUDS SUNDAY... FORECAST SOUNDINGS SHOW ENOUGH MOISTURE TRAPPED BENEATH THE SUBSIDENCE INVERSION ALOFT FOR PARTLY SUNNY SKIES MAINLY IN THE AFTERNOON. MONDAY THROUGH THURSDAY: CONTINUED DRY. THE UPPER VORTEX WOBBLES ACROSS EASTERN CANADA MONDAY INTO TUESDAY BEFORE LIFTING NORTHEAST BY WEDNESDAY. THE SURFACE RIDGE BUILDING INTO NC FROM THE SOUTHWEST STARTS TO MODIFY MONDAY AS THE MID LEVEL FLOW FLATTENS... AND TEMPERATURES SHOULD REBOUND BACK TOWARD NORMAL FOR TUESDAY AND WEDNESDAY. THE GFS STILL SHOWS A BACKDOOR FRONT TRYING TO PUSH SOUTH AND BRING COLD CANADIAN AIR DOWN THROUGH THE MIDATLANTIC REGION FOR TUESDAY... BUT WITH THE UPPER VORTEX LIFTING OUT AND SHORTWAVE RIDGING SPREADING IN FROM THE WEST... THIS SHOULD HOLD MOSTLY TO OUR NORTH AND SHOULD YIELD ONLY MINOR COOLING. WE ARE LIKELY TO SEE ENHANCED CLOUDS TUESDAY HOWEVER AS AN UPPER JET DIVES DOWN FROM THE NORTHWEST. EXPECT SOME INCREASE IN CLOUDS LATE WEDNESDAY INTO THURSDAY WITH THE GFS AND ECMWF INDICATING A MID LEVEL SHORTWAVE TROUGH APPROACHING FROM THE SOUTHWEST STATES... HOWEVER MOISTURE AVAILABILITY IS MEAGER AND DRY WEATHER IS STILL ANTICIPATED. -GIH && .AVIATION /06Z-06Z/... WARM FRONT WILL PUSH NORTH THROUGH KFAY... KRDU... AND KRWI BEFORE THE COLD FRONT SURGES EAST THROUGH THESE AREAS... ENHANCING THREAT OF SEVERE WEATHER AND LOW LEVEL WIND SHEAR. SEVERE WEATHER THREAT AND LLWS WILL CONTINUE UNTIL THE COLD FRONT PUSHES THROUGH THE REGION ABOUT 2 HOURS EITHER SIDE OF DAYBREAK THIS MORNING. SURFACE FRONT WILL TO PUSH EAST OF KINT/KGSO BETWEEN 09Z AND 11Z... REACHING KRDU AND KFAY BETWEEN 11Z AND 13Z... THEN KRWI AROUND 13Z-14Z. UNTIL THEN WIDESPREAD RAIN WITH SCATTERED THUNDERSTORMS WILL PERSIST. CIGS MVFR TO IFR. VSBY WILL BE REDUCED TO MVFR... WITH IFR IN HEAVY SHOWERS. LLWS OF 60 TO 70 KTS EXPECTED THROUGH FROPA... THEN GRADUALLY DIMINISHING WIND SHEAR THROUGH 15Z. CLOUDS AND MOISTURE WILL QUICKLY DEPART BEHIND STRONG FROPA WITH SW WINDS OF 12 TO 22 KT EXPECTED MUCH OF THE DAY. SKY AND VSBY WILL GO TO VFR BETWEEN 13Z-16Z. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...BADGETT
Hazardous weather outlook, Mar 2, 5:03 AM EST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 503 AM EST FRI MAR 2 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-031015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 503 AM EST FRI MAR 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE EASTWARD THROUGH CENTRAL NORTH CAROLINA THROUGH MID MORNING. AHEAD OF THE FRONT... BANDS OF SHOWERS AND THUNDERSTORMS WILL TRACK TO THE NORTHEAST ACROSS THE EASTERN PIEDMONT... SANDHILLS... AND COASTAL PLAIN. VERY STRONG SOUTHWEST WINDS JUST OFF THE SURFACE WILL LEAD TO A RISK OF DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO OR TWO WITHIN SOME STORMS. EVEN OUTSIDE OF STORMS... SUSTAINED WINDS OVER 25 MPH WITH GUSTS OF 35 TO 45 MPH BEFORE 8 AM COULD KNOCK DOWN LIMBS AND TOSS AROUND LIGHT OUTDOOR OBJECTS. OTHERWISE... FROM LATE THIS MORNING ONWARD... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AFTER 8 AM THIS MORNING. GIH
In the hours before
Special weather statement, Mar 2, 3:16 AM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 316 AM EST FRI MAR 2 2007 NCZ024>027-040>043-076>078-085-086-088-089-020930- ORANGE-DURHAM-FRANKLIN-NASH-CHATHAM-WAKE-JOHNSTON-WILSON-LEE- HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...PITTSBORO...RALEIGH...SMITHFIELD...WILSON...SANFORD... LILLINGTON...GOLDSBORO...LAURINBURG...RAEFORD...FAYETTEVILLE... CLINTON 316 AM EST FRI MAR 2 2007 ...WARM FRONT LIFTING NORTH INTO THE CENTRAL PIEDMONT... SANDHILLS... AND CENTRAL COASTAL PLAIN INCREASING THE SEVERE WEATHER POTENTIAL... A LINE OF SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE MOVING NORTHEAST ACROSS THE NORTHERN SANDHILLS AND INTO THE EASTERN PIEDMONT REGION THROUGH 415 AM. DUE TO THE WARM FRONT LIFTING NORTH THROUGH THE REGION... THERE WILL CONTINUE TO BE A THREAT OF DAMAGING WINDS AND ISOLATED TORNADOES WITH THIS LINE AS IT MOVES ACROSS THE NORTHERN SANDHILLS AND THE NORTHEAST PIEDMONT... INCLUDING AREAS FROM SILER CITY... PITTSBORO... ROBBINS... SANFORD... AND THE TRIANGLE AREA BETWEEN 315 PM AND 415 PM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR POSSIBLE WARNINGS. BADGETT
Local storm report, Mar 2, 3:25 AM EST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
325 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM TSTM WND DMG TROY 35.36N 79.89W
03/02/2007 MONTGOMERY NC LAW ENFORCEMENT
ONE TREE DOWN AND A TREE LIMB BROKE THROUGH THE WINDOW OF
A POLICE CAR.
&&
MLMLocal storm report, Mar 2, 3:37 AM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
337 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM TSTM WND DMG ROBBINS 35.43N 79.58W
03/02/2007 MOORE NC COUNTY OFFICIAL
1 TREE DOWN IN ROBBINS.
&&
MLMSpecial weather statement, Mar 2, 3:44 AM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 344 AM EST FRI MAR 2 2007 NCZ027-041-042-076-077-086-088-089-020945- CUMBERLAND-HARNETT-HOKE-JOHNSTON-LEE-NASH-SAMPSON-WAKE- 344 AM EST FRI MAR 2 2007 ...STRONG WINDS WILL MOVE ACROSS NASH...WAKE...JOHNSTON...LEE... HARNETT...SAMPSON...CUMBERLAND AND HOKE COUNTIES THROUGH 445 AM EST... AT 344 AM EST...UP TO 50 MPH GUSTS WERE BEING REPORTED AT SOUTHERN PINES. STRONG WINDS OF 40 TO 50 MPH ARE OCCURRING JUST AHEAD OF A LINE OF THUNDERSTORMS EXTENDING FROM DURHAM TO SOUTHERN PINES AND ROCKINGHAM. LOCATIONS WHICH MAY EXPERIENCE WIND GUSTS OF 40 MPH OR HIGHER INCLUDE SANFORD...RALEIGH AND VICINITY...RAEFORD...FAYETTEVILLE... LILLINGTON...ERWIN...DUNN AND SMITHFIELD. GUSTY WINDS OF 40 TO 50 MPH CAN RESULT IN DOWNED TREES AND POWER LINES. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. JO
Special weather statement, Mar 2, 4:49 AM EST, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 449 AM EST FRI MAR 2 2007 NCZ042-043-077-078-088-089-021045- CUMBERLAND-HARNETT-JOHNSTON-SAMPSON-WAYNE-WILSON- 449 AM EST FRI MAR 2 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS WILSON...JOHNSTON...WAYNE... HARNETT...SAMPSON AND CUMBERLAND COUNTIES THROUGH 545 AM EST... AT 449 AM EST...A BAND OF HEAVY SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS OF AROUND 50 MPH EXTENDED FROM KNIGHTDALE TO CLAYTON...LILLINGTON AND FAYETTEVILLE. THE LINE OF SHOWERS AND THUNDERSTORMS WAS MOVING EAST AT 40 MPH. LOCATIONS WHICH CAN EXPECT GUSTY WINDS UP TO 50 MPH INCLUDE SMITHFIELD...SELMA...FOUR OAKS...DUNN...NEWTON GROVE...FAYETTEVILLE AND CLINTON. THE STRONG WINDS SHOULD REACH GOLDSBORO AND WILSON AROUND 6 AM. GUSTY WINDS OF 40 TO 50 MPH CAN RESULT IN DOWNED TREES AND POWER LINES. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. JO
Local storm report, Mar 2, 5:25 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
525 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 3 N SPRING LAKE 35.22N 78.98W
03/02/2007 HARNETT NC LAW ENFORCEMENT
NUMEROUS TREES DOWN ON NC 210 JUST NORTH OF THE
CUMBERLAND COUNTY LINE.
0508 AM TSTM WND DMG 2 E COATS 35.41N 78.63W
03/02/2007 HARNETT NC LAW ENFORCEMENT
NUMEROUS TREES DOWN ON HIGHWAY 27 EAST OF COATS. NUMEROUS
POWER OUTAGES ALSO REPORTED.
&&
JORROCKThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:37 AM EST | Severe Thunderstorm Warning | RAH | Montgomery | 38 min |
| Mar 2, 2:57 AM EST | Severe Thunderstorm Warning | RAH | Anson | 33 min |
| Mar 2, 2:59 AM EST | Severe Thunderstorm Warning | RAH | Moore | 46 min |
| Mar 2, 4:57 AM EST | Severe Thunderstorm Warning | RAH | Harnett | 19 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.